Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 43, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 27, 2015, 5:27 PM CDT for East Baton Rouge Parish, Iberville Parish, West Baton Rouge Parish, Louisiana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2015, 5:27 PM CDT (22:27 UTC)
- Expired
- Apr 27, 2015, 6:15 PM CDT
- In force
- 48 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties East Baton Rouge Parish, LA, Iberville Parish, LA, West Baton Rouge Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 757 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:49 PM CDT, 38 minutes earlier.
Area forecast discussion, Apr 27, 4:49 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
449 PM CDT MON APR 27 2015
.SHORT TERM...
SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE TO BE THE
MAIN CONCERNS TONIGHT AND POSSIBLY INTO TUESDAY MORNING AS THE
POTENT STORM SYSTEM AND ASSOCIATED WAVES OF ENERGY IN THE MID AND
UPPER LEVELS MOVE THROUGH THE REGION. IT WAS A BUSY MORNING WITH
NUMEROUS SEVERE WEATHER EVENTS AND SOME REPORTS OF FLOODING.
ADDITIONAL THUNDERSTORMS IN SOUTH CENTRAL LOUISIANA HAVE BECOME
STRONG TO SEVERE WITH HAIL BEING THE MAIN THREAT. CURRENT
THUNDERSTORMS OVER THE NORTHWEST AND NORTH PORTION OF THE FORECAST
AREA WILL LIKELY PERSIST INTO THE EVENING AS STORMS TO THE WEST
MOVE ACROSS THIS REGION. LARGE SEVERE THUNDERSTORMS THAT DEVELOPED
THE LAST COUPLE HOURS OVER THE NORTHWEST GULF...OFF THE UPPER
TEXAS COAST...WILL LIKELY GROW IN NUMBER AND EVENTUALLY MOVE INTO
WEST TO SOUTHWEST PORTION OF THE FORECAST AREA EITHER LATE THIS
EVENING OR AROUND MIDNIGHT. THIS WOULD BE CONSISTENT WITH EARLIER
FORECAST REASONING AND THE TRENDS OF THE LATEST 12Z GFS AND ECMWF
QPF FORECASTS. IT IS ANTICIPATED THE STRONGER THUNDERSTORMS WILL
BE IN SINGLE CELLS...CLUSTERS AND LINE SEGMENTS...AND THE
PROGRESSIVE NATURE AND FAST MOVEMENT SHOULD HOLD THE ADDITIONAL
RAINFALL AMOUNTS DOWN IN THE 1 TO 3 INCH RANGE IN MOST AREAS. WILL
NEED TO MONITOR CONVECTIVE TRENDS THIS EVENING...AS WOULD NOT BE
SURPRISED TO SEE SOME LARGER SWATHS OF 2 TO 4 INCHES WITH EMBEDDED
HIGHER AMOUNTS NEAR 6 INCHES. REGARDLESS OF WHETHER THESE AMOUNTS
ARE REALIZED OR EXCEEDED...THERE WILL BE MAXIMIZED RAINFALL
EFFICIENCY THAT COULD DROP SOME 2 TO 4 INCH AMOUNTS IN A ONE TO
TWO HOUR PERIOD. FOR THAT REASON...THE FLASH FLOOD WATCH IS
OBVIOUSLY NEEDED TONIGHT INTO AT LEAST EARLY TUESDAY MORNING. HAVE
LEFT THE WATCH IN EFFECT THROUGH 1 PM TUESDAY.
THE FORECAST AREA REMAINS IN A MARGINAL TO SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH TONIGHT. BASED ON THE RECENT HISTORY OF
SEVERE TRENDS...THE STRONG DYNAMICS...IMPRESSIVE SHEAR AND
INSTABILITY...AND PRECIPITABLE WATER AS HIGH AS AROUND 2
INCHES...WILL ALL REMAIN FAVORABLE FOR FLOODING RAINS AND SEVERE
THUNDERSTORMS.
IMPROVEMENT WILL BE ON THE HORIZON STARTING TUESDAY
AFTERNOON...AND ESPECIALLY GOING INTO TUESDAY NIGHT AND WEDNESDAY
AS THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA AND MUCH DRIER
AIR MOVES IN.
.LONG TERM...
THE DRY AIR WILL LEAD TO COOLER NIGHTTIME TEMPERATURES AND
SLIGHTLY BELOW NORMAL TEMPERATURES IN THE 70S TO NEAR 80 FOR LATE
IN THE WEEK AND THE WEEKEND. A POTENT SHORTWAVE TROUGH WITH A
REINFORCEMENT OF COOLER AIR WILL MOVE FROM THE WESTERN GREAT LAKES
SOUTH AND SOUTHEAST ACROSS THE SOUTHEAST STATES WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT. ANY ASSOCIATED MOISTURE WITH THIS SYSTEM
WILL REMAIN WELL NORTHEAST OF THE FORECAST AREA...SO ONLY A FEW
PASSING CLOUDS ARE EXPECTED. THE ENTIRE FORECAST AREA HAS NO
MENTION OF RAIN WEDNESDAY NIGHT THROUGH MONDAY...AND MUCH OF THIS
TIME WILL BE COMPLETELY CLEAR WITH LOW HUMIDITY. 22/TD
&&
.AVIATION...
EXPECT VFR TO MVFR CONDITIONS THIS AFTERNOON AND EVENING AS
ADDITIONAL THUNDERSTORMS DEVELOP OVER THE NEXT SEVERAL HOURS. HAVE
LEFT VCTS IN MOST TERMINALS THROUGH THE PERIOD. EXPECT ANOTHER AREA
OF STORMS TO DEVELOP LATE TONIGHT AND SHOULD IMPACT THE TERMINALS
FROM WEST TO EAST MAINLY AFTER 06Z.
&&
.MARINE...
AFTER AN EVENTFUL MORNING AND EARLY AFTERNOON STORMS ARE FINALLY
PUSHING OUT OF THE COASTAL WATERS. WINDS WILL REMAIN ELEVATED
THROUGH TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT AND
INTO TUESDAY MORNING. EXPECT ANOTHER ROUND OF STORMS TO DEVELOP
AGAIN LATE TONIGHT AND THEY SHOULD MOVE THROUGH THE COASTAL WATERS
AFTER MIDNIGHT INTO TUESDAY MORNING. A SFC LOW WILL DEVELOP NEAR
THE TEXAS COASTAL BEND AND MOVE EAST THROUGH THE LOCAL COASTAL
WATERS TUESDAY. THIS WILL HELP SHIFT WINDS FROM AN EASTERLY AND
SOUTHEAST DIRECTION TO NW. WITH THE LOW MOVING EAST SLOWLY...NW
WIND SPEEDS WILL STAY ELEVATED THROUGH FRIDAY. RETURN FLOW ON
SOUTHEASTERLY WINDS WILL START ONCE AGAIN BY NEXT WEEK. 13/MH
&&
DECISION SUPPORT...
DSS CODE...ORANGE
DEPLOYED...NAVY WEEK.
ACTIVATION...NONE.
ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL
MONDAY AND TUESDAY.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 60 71 51 66 / 90 50 20 10
BTR 64 75 52 68 / 90 40 20 10
ASD 67 77 55 68 / 100 50 20 10
MSY 69 79 57 67 / 100 40 20 10
GPT 66 75 58 69 / 100 60 30 20
PQL 65 78 58 70 / 100 70 40 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR LAZ034>037-039-
040-046>050-056>072.
GM...NONE.
MS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MSZ068>071-077-
080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 27, 5:12 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 512 PM CDT MON APR 27 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-281015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 512 PM CDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST LOUISIANA AND THE COASTAL WATERS...AND A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH MISSISSIPPI. MAIN HAZARDS INCLUDE DAMAGING WINDS...LARGE HAIL...CONTINUOUS LIGHTNING...VERY HEAVY RAIN...AND ISOLATED TORNADOES AND WATERSPOUTS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL WITHIN A SHORT PERIOD OF TIME THROUGH TUESDAY MORNING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALIZED AMOUNTS UP TO 6 INCHES MAY BE PRODUCED AND A FLASH FLOOD WATCH IS IN EFFECT THROUGH 1 PM TUESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MARGINAL RISK OF SEVERE THUNDERSTORMS EXISTS MAINLY TUESDAY MORNING FOR SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST MAINLY TUESDAY MORNING FOR ST BERNARD AND PLAQUEMINES PARISHES AS WELL AS JACKSON AND HARRISON COUNTIES. THIS WILL BE FOR ONGOING SEVERE THUNDERSTORMS DURING THE MORNING AS THEY EXIT THE REGION. THE PRIMARY THREAT WILL BE DAMAGING WINDS...LARGE HAIL...CONTINUOUS LIGHTNING...VERY HEAVY RAIN...AND ISOLATED TORNADOES. A SMALL CRAFT ADVISORY MAY BE NEEDED STARTING TUESDAY NIGHT FOR STRONG NORTHWEST WINDS OVER ALL COASTAL WATERS. THIS ADVISORY MAY RUN THROUGH MUCH OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY THROUGH TUESDAY MORNING. TD
In the hours before
Local storm report, Apr 27, 2:12 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND DMG DES ALLEMANDS 29.83N 90.43W
04/27/2015 ST. CHARLES LA EMERGENCY MNGR
TREES AND POWER LINES DOWN IN BAYOU GAUCHE...PARADIS AND
DES ALLEMANDS AREAS. POWER POLES SNAPPED ALONG HIGHWAYS
LA306 AND LA632. TIME ESTIMATED.
&&
FREVITTELocal storm report, Apr 27, 2:14 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG NEW ROADS 30.69N 91.45W
04/27/2015 POINTE COUPEE LA EMERGENCY MNGR
TREES BLOWN DOWN IN SEVERAL AREAS OF POINTE COUPEE
PARISH. THREE HOUSES AND TWO VEHICLES DAMAGED BY FALLEN
TREES. TIME ESTIMATED FROM RADAR.
0915 AM TSTM WND GST 1 S BATON ROUGE 30.43N 91.13W
04/27/2015 E0.00 MPH EAST BATON ROUGE LA TRAINED SPOTTER
SPOTTER ESTIMATED WINDS 40 TO 50 MPH AND DIME SIZE HAIL
0920 AM TSTM WND DMG 8 SE BATON ROUGE 30.37N 91.03W
04/27/2015 EAST BATON ROUGE LA TRAINED SPOTTER
LARGE TREE DOWN ON AN APARTMENT AT TIGER BEND ROAD
0920 AM TSTM WND DMG NAPOLEONVILLE 29.94N 91.03W
04/27/2015 ASSUMPTION LA EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN IN MANY COMMUNITIES IN
ASSUMPTION PARISH. SOME HOUSES WITH ROOF DAMAGE. AT
CURRENT TIME MOST CONCENTRATED DAMAGE IN THE
NAPOLEONVILLE AND PAINCOURTVILLE AREAS. TIME ESTIMATED
FROM RADAR.
0920 AM TSTM WND GST 3 SSE BATON ROUGE 30.41N 91.11W
04/27/2015 E0.00 MPH EAST BATON ROUGE LA TRAINED SPOTTER
IN TIGER BEND AREA SPOTTER RECORDED 62 MPH WIND GUST AND
WALL CLOUD
0923 AM TSTM WND GST BATON ROUGE 30.45N 91.13W
04/27/2015 M56.00 MPH EAST BATON ROUGE LA ASOS
BATON ROUGE AIRPORT - 49 KNOT OR 56 MPH RECORDED.
0930 AM TSTM WND DMG DENHAM SPRINGS 30.48N 90.96W
04/27/2015 LIVINGSTON LA TRAINED SPOTTER
NUMEROUS TREES DOWN NEAR JULIA RD
0930 AM TSTM WND DMG PLAQUEMINE 30.28N 91.24W
04/27/2015 IBERVILLE LA EMERGENCY MNGR
TREES REPORTED DOWN IN MULTIPLE LOCATIONS ACROSS
IBERVILLE PARISH.
0930 AM TSTM WND DMG DENHAM SPRINGS 30.48N 90.96W
04/27/2015 LIVINGSTON LA TRAINED SPOTTER
ROOF DAMAGE TO A COMMERCIAL BUILDING
0940 AM TSTM WND DMG HOUMA 29.58N 90.71W
04/27/2015 TERREBONNE LA EMERGENCY MNGR
SEVERAL TREES DOWN IN HOUMA AREA
0940 AM TSTM WND DMG 1 N BATON ROUGE 30.46N 91.13W
04/27/2015 EAST BATON ROUGE LA BROADCAST MEDIA
FRONT DOOR BLOWN OFF OF A COMMERICAL BUSINESS ON CHOCTAW
DRIVE.
0940 AM TORNADO 3 NNW THIBODAUX 29.83N 90.84W
04/27/2015 LAFOURCHE LA EMERGENCY MNGR
TORNADO VISUALLY SIGHTED BY SHERIFFS OFFICE PERSONNEL
0943 AM TSTM WND DMG THIBODAUX 29.79N 90.82W
04/27/2015 LAFOURCHE LA BROADCAST MEDIA
BROADCAST MEDIA REPORTED ROOFS OFF SEVERAL HOUSES IN THE
THIBODAUX AREA.
1010 AM TSTM WND DMG DES ALLEMANDS 29.83N 90.43W
04/27/2015 ST. CHARLES LA EMERGENCY MNGR
TREES AND POWER LINES DOWN IN BAYOU GAUCHE...PARADIS AND
DES ALLEMANDS AREAS. POWER POLES SNAPPED ALONG HIGHWAYS
LA306 AND LA632. TIME ESTIMATED.
1010 AM TSTM WND DMG HOUMA 29.58N 90.71W
04/27/2015 TERREBONNE LA EMERGENCY MNGR
SEVERAL TREES AND POWER POLE REPORTED DOWN. TIME
ESTIMATED BY RADAR
1026 AM TSTM WND GST NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/27/2015 M56.00 MPH JEFFERSON LA ASOS
NEW ORLEANS INTERNATIONAL WIND GUST MEASURED AT 49 KNOTS
OR 56 MPH.
1028 AM TSTM WND GST NEW ORLEANS ARMSTRONG A 29.98N 90.25W
04/27/2015 M71.00 MPH JEFFERSON LA ASOS
WIND GUST TO 61KT OR 70 MPH MEASURED AT NEW ORLEANS
ARMSTRONG AIRPORT.
1030 AM TSTM WND DMG KENNER 29.98N 90.25W
04/27/2015 JEFFERSON LA EMERGENCY MNGR
ROOF BLOWN OFF HOUSE IN KENNER.
1035 AM TSTM WND DMG METAIRIE 30.00N 90.18W
04/27/2015 JEFFERSON LA EMERGENCY MNGR
EMERGENCY MANAGEMENT AND MEDIA REPORT SEVERAL RAIL CARS
BLOWN OFF ELEVATED RAIL APPROACH TO HUEY P LONG BRIDGE.
TIME ESTIMATED.
1050 AM TSTM WND GST TERRYTOWN 29.90N 90.03W
04/27/2015 M66.00 MPH JEFFERSON LA CO-OP OBSERVER
COOP OBSERVER RECORDED 66 MPH GUSTS.
&&
FREVITTESpecial weather statement, Apr 27, 2:21 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
221 PM CDT MON APR 27 2015
LAZ036-037-048-272000-
ST. HELENA LA-EAST FELICIANA LA-EAST BATON ROUGE LA-
221 PM CDT MON APR 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EAST BATON
ROUGE...SOUTHWESTERN ST. HELENA AND SOUTHERN EAST FELICIANA PARISHES
UNTIL 300 PM CDT...
AT 221 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. FRANCISVILLE...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ZACHARY...JACKSON...CLINTON...SLAUGHTER...DARLINGTON AND PRIDE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3072 9129 3075 9128 3076 9126 3077 9126
3079 9124 3080 9124 3082 9123 3090 9076
3065 9071 3065 9091 3062 9094 3060 9131
3070 9132
TIME...MOT...LOC 1921Z 262DEG 35KT 3070 9135Special weather statement, Apr 27, 2:26 PM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
226 PM CDT MON APR 27 2015
LAZ034-272015-
POINTE COUPEE LA-
226 PM CDT MON APR 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POINTE COUPEE PARISHES
UNTIL 315 PM CDT...
AT 225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PORT BARRE...OR 8 MILES SOUTH OF PALMETTO...MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ROADS...LIVONIA...FORDOCHE...MORGANZA AND LOTTIE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3066 9175 3067 9173 3072 9174 3074 9160
3073 9156 3074 9150 3073 9145 3076 9140
3076 9137 3066 9133 3065 9131 3059 9137
3057 9137 3057 9140 3052 9142 3050 9175
3051 9173 3056 9176
TIME...MOT...LOC 1925Z 262DEG 34KT 3059 9191Local storm report, Apr 27, 2:49 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
249 PM CDT MON APR 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG BELLE CHASSE 29.85N 90.00W
04/27/2015 PLAQUEMINES LA OTHER FEDERAL
A FEW TREES REPORTED DOWN AND SOME AWNINGS BLOWN OFF
BUILDINGS AT BELLE CHASSE NAVAL AIR STATION.
&&
PGRIGSBYSpecial weather statement, Apr 27, 3:03 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
303 PM CDT MON APR 27 2015
LAZ072-272045-
SOUTHERN TANGIPAHOA LA-
303 PM CDT MON APR 27 2015
...SIGNIFANCT WEATHER ADVISORY FOR SOUTHERN TANGIPAHOA PARISH...
AT 302 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRINGFIELD...OR 13 MILES SOUTHWEST OF HAMMOND...MOVING NORTHEAST AT
30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMMOND...PONCHATOULA...SPRINGFIELD...NATALBANY...ROBERT AND TICKFAW.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3065 9024 3061 9025 3042 9024 3033 9046
3037 9050 3038 9050 3041 9052 3043 9055
3047 9055 3049 9057 3052 9057 3071 9026
TIME...MOT...LOC 2002Z 238DEG 25KT 3037 9063The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 4:22 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 24 hr |
| Apr 27, 7:56 AM CDT | Special Weather Statement | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge and 1 more | 64 min |
| Apr 27, 8:13 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 47 min |
| Apr 27, 8:17 AM CDT | Special Marine Warning | LIX | 58 min | |
| Apr 27, 8:36 AM CDT | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 24 min |
| Apr 27, 8:48 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 27 min |
| Apr 27, 8:51 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee and 3 more | 24 min |
| Apr 27, 8:54 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Lafourche, Saint James | 66 min |
| Apr 27, 9:07 AM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston, West Baton Rouge | 38 min |
| Apr 27, 9:10 AM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 27, 9:17 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 5 more | 43 min |
| Apr 27, 9:28 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston | 32 min |
| Apr 27, 9:32 AM CDT | Tornado Warning | LIX | Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist | 28 min |
| Apr 27, 9:37 AM CDT | Special Marine Warning | LIX | 83 min | |
| Apr 27, 9:46 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Jefferson, Lafourche, Saint Charles, Saint James and 2 more | 29 min |
| Apr 27, 9:48 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint Helena, Saint John the Baptist, Tangipahoa | 27 min |
| Apr 27, 9:53 AM CDT | Tornado Warning | LIX | Livingston, Tangipahoa | 37 min |
| Apr 27, 9:59 AM CDT | Tornado Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist | 31 min |
| Apr 27, 10:03 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines, Saint Bernard | 27 min |
| Apr 27, 10:13 AM CDT | Special Marine Warning | LIX | 32 min | |
| Apr 27, 10:13 AM CDT | Severe Thunderstorm Warning | LIX | Saint John the Baptist, Saint Tammany, Tangipahoa | 62 min |
| Apr 27, 10:18 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 2 more | 57 min |
| Apr 27, 10:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 27, 10:24 AM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 36 min |
| Apr 27, 10:29 AM CDT | Special Marine Warning | LIX | 91 min | |
| Apr 27, 10:32 AM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 28 min |
| Apr 27, 10:41 AM CDT | Special Marine Warning | LIX | 94 min | |
| Apr 27, 10:55 AM CDT | Special Marine Warning | LIX | 50 min | |
| Apr 27, 10:56 AM CDT | Tornado Warning | LIX | Orleans, Plaquemines, Saint Bernard | 34 min |
| Apr 27, 11:13 AM CDT | Severe Thunderstorm Warning | LIX | Orleans, Plaquemines, Saint Bernard | 32 min |
| Apr 27, 11:17 AM CDT | High Wind Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist, Tangipahoa, Washington | 3 hr |
| Apr 27, 11:19 AM CDT | Special Marine Warning | LIX | 56 min | |
| Apr 27, 11:23 AM CDT | Special Weather Statement | LIX | Jefferson, Lafourche | 67 min |
| Apr 27, 11:51 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 27, 12:40 PM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 27, 12:46 PM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 27, 12:47 PM CDT | Special Weather Statement | LIX | Terrebonne | 43 min |
| Apr 27, 12:49 PM CDT | Special Weather Statement | LIX | East Feliciana, West Feliciana | 41 min |
| Apr 27, 1:02 PM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 43 min |
| Apr 27, 1:40 PM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 27, 1:50 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 40 min |
| Apr 27, 2:21 PM CDT | Special Weather Statement | LIX | East Feliciana | 39 min |
| Apr 27, 2:26 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 49 min |
| Apr 27, 3:03 PM CDT | Special Weather Statement | LIX | Tangipahoa | 42 min |
| Apr 27, 4:03 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 42 min |
| Apr 27, 4:37 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Pointe Coupee, West Feliciana | 23 min |
| Apr 27, 4:58 PM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 32 min |
| Apr 27, 5:59 PM CDT | Small Craft Advisory | LIX | 12 hr | |
| Apr 27, 6:02 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena | 28 min |
| Apr 27, 6:34 PM CDT | Special Weather Statement | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa | 41 min |
| Apr 27, 6:36 PM CDT | Special Weather Statement | LIX | Lafourche | 39 min |
| Apr 27, 6:42 PM CDT | Special Marine Warning | LIX | 33 min | |
| Apr 27, 6:46 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 44 min |
| Apr 27, 11:02 AM CDT | Special Weather Statement | LIX | Hancock, Harrison | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.